prof. dr hab. Klaudiusz Wójcik

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Równań Różniczkowych

ProfesuraOtwarcie: 2011-09-29, Zamknięcie: 2013-01-17

Publikacje:

37.
Binomial Transform and Dold Sequences, JOURNAL OF INTEGER SEQUENCES vol. 18 (2015), Article 15.1.1
32.
From Ważewski sets to chaotic dynamics, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 12 (2011), 123-139
29.
Lefschetz numbers, binomial sums and chaotic dynamics, TRANS. APPL. MATH. NONLINEAR MODELS vol. 1 (2008), 121-134
25.
Fixed point results based on the Ważewski method, (2005), "Handbook of Topological Fixed Point Theory", Springer Verlag (połaczony z Kluwer Academic Publishing)
24.
21.
Complicated dynamics in periodically forced ODE's, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 175-183
16.
Remark on subharmonic solutions of periodic planar systems, REND. ISTIT. MAT. UNIV. TRIESTE vol. 32 (2001), 43-50
12.
How to show an existence of homoclinic trajectories using topological tools?, (2000), " International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999),", World Scientific Publishing
2.
Homology properties of PAS sets on topological manifolds, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 109--113

Konferencje:

1.
VII Symposium on Nonlinear Analysis, Uniwersytet Mikolaja Kopernika w Toruniu, Torun, Polska, 2015-09-14 - 2015-09-18

Konferencje organizowane:

Doktoranci (po 27 października 2003 roku)

DoktorantOtwarcieZakonczenie
Grzegorz Kosiorowski2009-04-302011-12-15
Anna Gierzkiewicz-Pieniążek2008-04-242011-02-24
Karol Gryszka2014-10-302016-01-28

Recenzje (po 27 października 2003 roku)